# SDR USAA2013042600015

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 42,069 hours, 15,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO MSY DUE TO STRONG ODOR IN COCKPIT AND CABIN.  CREW FOUND ODOR TO BE UNBEARABLE AND ALL FOUR DEVELOPED HEADACHES AND SCRATCHY THROATS.  PERFORMED TROUBLESHOOT CABIN AIR QUALITY JOB CARD WITH NO POSITIVE FINDINGS.  DURING FERRY TO CLT, NO ODOR IN COCKPIT OR CABIN NOTED.
